# SDR UIEA2018070901395

- Difficulty date: July 4, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,481 hours, 16,494 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP - RT FWD WINDOW HEAT EICAS MESSAGE. PERFORMED OPS CHECK IAW AMM 30-41-00 OPS CHECK GOOD NO DEFECTS NOTED, CHECK MAIN PINS FOR SPARES FA195, FC 192 CHECKED GOOD, CHECK WIRE CONNECTORS D2898A, AFT PIN 19 WIRE CHECK GOOD, CHECKED WIRE D2998B PIN 5 CHECK GOOD.
